MAUDE Adverse Event Report: CONVATEC LTD L3W0250 - KALTOSTAT; DRESSING,WOUND,HYDROPHILIC

CONVATEC LTD L3W0250 - KALTOSTAT; DRESSING,WOUND,HYDROPHILIC
Model Number 168212
Medical Device Problem Codes Delivered as Unsterile Product (1421); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant state/province: (b)(6).Complainant country: (b)(6).Dealer: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: (b)(4).Manufacturing site: (b)(4).
 
Event or Problem Description
It was reported that primary package was sealed with product.The device was not used by end user.A photograph depicting the issue was received from complainant.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6 - investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.A batch record review was completed and no discrepancies were found.Kaltostat drs 7.5x12cm (1x10pk) ster jp was manufactured under system application product (sap) code 1021632 and manufacturing lot number 1g02913 on 01 september 2021.Lot 1g02913 was sterilised under lot 2173-22081a and released on review of results of sterilisation provided by sterilisation company steris.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 1g02913.This is the second complaint for the affected lot registered within database, the other complaint being for ¿dressing messed in package¿.One photograph was received for this issue and has been evaluated in accordance with per work instructions (wi).The photograph confirms the expected lot number, product and the complaint issue where the dressing in seal is evident.A nonconformance was opened for this complaint issue.A data review was raised, but as other complaints and non-conformances had been raised for similar failures on doyen 2, an older investigation was still relevant for this issue and failure mode.This investigation, completed in september 2021, identified a poor nip roller drive causing material positioning issues, and not detected due to a cross scene illumination variance.As the affected batch was manufactured 01 july 2021, the batch is within the investigation bounding dates.Improvements to the line are being made under an open corrective and preventive actions (capa).This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3W0250 - KALTOSTAT
Common Device Name
DRESSING,WOUND,HYDROPHILIC
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15181887
Report Number1000317571-2022-00140
Device Sequence Number12238687
Product Code NAC
UDI-Device Identifier00768455122790
UDI-Public00768455122790
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/01/2024
Device Model Number168212
Device Catalogue Number168212
Device Lot Number1G02913
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown